MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P,PP03J,JA,350-STR-JA-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P,PP03J,JA,350-STR-JA-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Difficulty inserting pad pak.When inserted the red status led was illuminated and the device would not power on.No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine's investigation of the device could not confirm the reported fault.Throughout the investigation the device performed to specification.Information from the history log indicated a period when no log entries were recorded up to the (b)(6) 2021, with the reported fault being raised during this time on the (b)(6) 2021.This may suggest that the pad-pak had become incorrectly seated after initial installation, resulting in a poor connection, and the subsequent inability to power on the device alongside a red status led.However, given no fault found on the device and pad-pak plastics that would have inhibited the seating of the pad-pak, the investigation was unable to confirm this.

Brand Name
PACKAGE, 350P,PP03J,JA,350-STR-JA-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11782077
Report Number3004123209-2021-00150
Device Sequence Number19826633
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-STR-JA-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1